# SDR SWIA2019050145807

- Difficulty date: March 27, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE, PIANO HINGE PIN HOLES ARE WORN OUT OF ROUND AND SCRATCHED INTERNALLY. (C-CHECK) RO: 04/28/2019 REMOVED AND REPLACED DAMAGED PAX DOOR HINGE (FUSELAGE SIDE) IAW SRM AND REO.
